|
Issue |
Title |
|
Vol 31, No 2 (2016) |
ON (LCS)n-MANIFOLDS |
Abstract
PDF
|
Rajesh Kumar |
|
Vol 31, No 2 (2016) |
ON LOWER AND UPPER WEAKLY α-CONTINUOUS INTUIONISTIC FUZZY MULTIFUNCTIONS |
Abstract
PDF
|
Kush Bohre, Samajh S. Thakur |
|
Vol 30, No 4 (2015) |
ON LOWER AND UPPER $\alpha$-IRRESOLUTE INTUITIONISTIC FUZZY MULTIFUNCTIONS |
Abstract
PDF
|
Kush Bohre, Samajh Singh Thakur |
|
Vol 31, No 5 (2016) |
ON MAXIMAL FUNCTION AND V-CONJUGATION |
Abstract
PDF
|
Samra Sadikovic |
|
Vol. 33, No 3 (2018) |
ON m-PROJECTIVE CURVATURE TENSOR OF GENERALIZED SASAKIAN-SPACE-FORMS |
Abstract
PDF
|
Shravan K. Pandey, R.N. Singh |
|
Vol. 36, No 5 (2021) |
ON MULTIPLICATIVE LIE n-HIGHER DERIVATIONS OF TRIANGULAR ALGEBRAS |
Abstract
PDF
|
Mohammad Ashraf, Aisha Jabeen, Mohammad Afajal Ansari, Mohd Shuaib Akhtar |
|
Vol. 36, No 5 (2021) |
ON MULTIVALUED theta-CONTRACTIONS OF BERINDE TYPE WITH AN APPLICATION TO FRACTIONAL DIFFERENTIAL INCLUSIONS |
Abstract
PDF
|
Maroua Meneceur, Said Beloul |
|
Vol. 32, No 3 (2017) |
ON NEW CLASSES OF ANALYTIC FUNCTIONS IMPOSED VIA THE FRACTIONAL ENTROPY INTEGRAL OPERATOR |
Abstract
PDF
|
Rabha W. Ibrahim |
|
Vol. 38, No 2 (2023) |
ON NEW GENERALIZED FRACTIONAL MIDPOINT-TYPE INEQUALITIES FOR CO-ORDINATED CONVEX AND CO-ORDINATED CONCAVE FUNCTIONS |
Abstract
PDF
|
Seda Kılınç Yıldırım, Hasan Kara, Hüseyin Budak, Hüseyin Yıldırım |
|
Vol. 35, No 1 (2020) |
ON NON-INVARIANT HYPERSURFACES OF AN ε-PARA SASAKIAN MANIFOLD |
Abstract
PDF
|
Shyam Kishor, Prerna Kanaujia |
|
Vol 30, No 5 (2015) |
ON NORMAL ALMOST PARACONTACT METRIC MANIFOLDS OF DIMENSION 3 |
Abstract
PDF
|
İrem Küpeli Erken |
|
Vol. 33, No 2 (2018) |
On Numerical Evaluation of Packet-Error Rate for Binary Phase-Modulated Signals Reception over Generalized-K Fading Channels |
Abstract
PDF
|
Zvezdan Marjanović, Dejan N. Milić, Goran T. Đorđević |
|
Vol. 35, No 4 (2020) |
ON (p, q)-STANCU-SZÁSZ-BETA OPERATORS AND THEIR APPROXIMATION PROPERTIES |
Abstract
PDF
|
Mohammad Mursaleen, Ahmed Ahmed Hussin Ali Al-Abied, Faisal Khan, Mohammed Abdullah Salman |
|
Vol. 34, No 2 (2019) |
ON PARAMETRIZED HERMITE-HADAMARD TYPE INEQUALITIES |
Abstract
PDF
|
Muhammad Adil Khan, Yousaf Khurshid |
|
Vol. 38, No 2 (2023) |
ON POINTWISE $(f,\lambda)$-STATISTICAL CONVERGENCE OF ORDER $\alpha$ AND STRONG POINTWISE $(V,f,\lambda)$-SUMMABILITY OF ORDER $\alpha$ OF SEQUENCES OF FUZZY MAPPINGS |
Abstract
PDF
|
Mikail Et, Yavuz Altin, Rifat Colak |
|
Vol 30, No 4 (2015) |
ON PRESERVING INTUITIONISTIC FUZZY gpr-CLOSED SETS |
Abstract
PDF
|
Jyoti Pandey Bajpai, Samajh Singh Thakur |
|
Vol. 36, No 5 (2021) |
ON PROBABILISTIC (\epsilon,\lambda)-LOCAL CONTRACTION MAPPINGS AND A SYSTEM OF INTEGRAL EQUATIONS |
Abstract
PDF
|
Ehsan Lotfali Ghasab, Hamid Majani, Ghasem Soleimani Rad |
|
Vol. 39, No 2 (2024) |
ON PROJECTIVELY FLAT GENERALIZED BERWALD (α, β)-METRICS |
Abstract
PDF
|
Azadeh Jazayeri, Bahman Rezaei, Akbar Tayebi |
|
Vol. 35, No 5 (2020) |
ON PSEUDO-HERMITIAN MAGNETIC CURVES IN SASAKIAN MANIFOLDS |
Abstract
PDF
|
Saban Guvenc, Cihan Ozgur |
|
Vol 31, No 3 (2016) |
ON RELATIVE TYPE AND WEAK TYPE OF ENTIRE FUNCTIONS OF TWO COMPLEX VARIABLES |
Abstract
PDF
|
Sanjib Kumar Datta, Tanmay Biswas, Sarmila Bhattacharyya |
|
Vol. 38, No 4 (2023) |
ON RICCI SEMI-SYMMETRIC SUPER QUASI-EINSTEIN HERMITIAN MANIFOLD |
Abstract
PDF
|
Braj Bhushan Chaturvedi, Brijesh Kumar Gupta |
|
Vol. 37, No 3 (2022) |
ON ROUGH $I^*$ AND $I^K$-CONVERGENCE OF SEQUENCES IN NORMED LINEAR SPACES |
Abstract
PDF
|
Amar Kumar Banerjee, Anirban Paul |
|
Vol. 35, No 3 (2020) |
ON $S$-CURVATURE OF A HOMOGENEOUS FINSLER SPACE WITH RANDERS CHANGED SQUARE METRIC |
Abstract
PDF
|
Sarita Rani, Gauree Shanker |
|
Vol 31, No 4 (2016) |
ON SEMI-INVARIANT SUBMANIFOLDS OF ALMOST COMPLEX CONTACT METRIC MANIFOLDS |
Abstract
PDF
|
Cumali Yıldırım, Feyza Esra Erdoğan |
|
Vol. 37, No 4 (2022) |
ON SOME COMMON FIXED POINT THEOREMS FOR GENERALIZED INTEGRAL TYPE $F$-CONTRACTIONS IN PARTIAL METRIC SPACES |
Abstract
PDF
|
Gurucharan Singh Saluja |
|
426 - 450 of 725 Items |
<< < 13 14 15 16 17 18 19 20 21 22 > >> |